MathSciNet Relay Station
MathSciNet bibliographic data
MR1873768 (2002k:14058) 14J25 (14G35 14J10 14J29 14J50)
Lee, Yongnam Interpretation of the deformation space of a determinantal Barlow surface via smoothings. Proc. Amer. Math. Soc. 130 (2002), no. 4, 963–969 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement